Alert archive / California / Red Flag Warnings in 2014

Red Flag Warning 1, NWS Sacramento, CA

January 14, 2014

NWS Sacramento, CA issued this red flag warning at Jan 14, 2014, 12:41 AM PST. It was in force for 3 days. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 14, 2014, 12:41 AM PST (08:41 UTC)
Expired
Jan 17, 2014, 9:00 AM PST
In force
3 days
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

091 
WWUS86 KSTO 140841
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1241 AM PST TUE JAN 14 2014

CAZ264-150000-
/O.NEW.KSTO.FW.W.0001.140114T0841Z-140116T1600Z/
LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT-
1241 AM PST TUE JAN 14 2014

...RED FLAG WARNING IN EFFECT UNTIL 8 AM PST THURSDAY FOR 
LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE 
WEATHER ZONE 264 ABOVE 2000 FEET...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING ABOVE 2000 FEET FOR LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST
WINDS...WHICH IS IN EFFECT UNTIL 8 AM PST THURSDAY.

* AFFECTED AREA...FIRE WEATHER ZONE 264 LAKE COUNTY PORTION OF
  LAKE-NAPA-SONOMA UNIT ABOVE 2000 FEET AND OVER RIDGE TOPS. 

* RIDGE WINDS...NORTH 10 TO 15 MPH. LOCAL GUSTS 20 TO 30 MPH MAINLY
  DURING THE NIGHT-TIME AND EARLY MORNING HOURS.

* TIMING...THROUGH THURSDAY MORNING.  

* RELATIVE HUMIDITY...AS LOW AS 5-10 PERCENT...POOR HUMIDITY RECOVERY
  INTO THE TEENS AND 20S.

* TEMPERATURES...HIGH TEMPERATURES IN THE 60S AND 70S. LOW
  TEMPERATURES IN THE 40S AND 50S.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JHM
6 follow-up statements
645 
WWUS86 KSTO 142241
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
241 PM PST TUE JAN 14 2014

CAZ221-269-151200-
/O.EXB.KSTO.FW.W.0001.000000T0000Z-140117T1700Z/
STANISLAUS NF WEST OF THE SIERRA CREST-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-
241 PM PST TUE JAN 14 2014

...RED FLAG WARNING IN EFFECT UNTIL 9 AM PST FRIDAY FOR GUSTY WIND AND
LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221 AND 269...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT UNTIL 9 AM PST FRIDAY.

* AFFECTED AREA...FIRE WEATHER ZONE 221 STANISLAUS NF WEST OF 
  THE SIERRA CREST AND FIRE WEATHER ZONE 269 NORTHERN SIERRA 
  INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST.

* WINDS...EAST 10 TO 15 MPH WITH LOCAL GUSTS UP TO 25 MPH...MAINLY
  OVERNIGHT AND MORNING HOURS.

* RIDGE WINDS...EAST 10 TO 25 MPH. LOCAL GUSTS UP TO 35 MPH MAINLY
  OVERNIGHT AND MORNING HOURS.

* TIMING...THROUGH FRIDAY MORNING.

* RELATIVE HUMIDITY...DAYTIME HUMIDITIES 5 TO 10 PERCENT IN MANY
  AREAS WITH POOR OVERNIGHT RECOVERIES IN THE TEENS AND 20S.

* TEMPERATURES...HIGHS 40S TO 50S HIGHER ELEVATIONS...60S LOWER
  ELEVATIONS. LOWS IN THE TEENS TO 30S.

* IMPACTS...INCREASED FIRE DANGER.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING. A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND PROLONGED DRY PERIOD CAN CONTRIBUTE TO INCREASED FIRE
DANGER.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ264-151200-
/O.CON.KSTO.FW.W.0001.000000T0000Z-140116T1600Z/
LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT-
241 PM PST TUE JAN 14 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY FOR
LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE WEATHER
ZONE 264 ABOVE 2000 FEET...

* AFFECTED AREA...FIRE WEATHER ZONE 264 LAKE COUNTY PORTION OF 
  LAKE-NAPA-SONOMA UNIT ABOVE 2000 FEET.

* RIDGE WINDS...NORTH 10 TO 15 MPH. LOCAL GUSTS 20 TO 30 MPH 
  MAINLY DURING THE NIGHT-TIME AND EARLY MORNING HOURS. 

* TIMING...THROUGH THURSDAY MORNING.

* RELATIVE HUMIDITY...DAYTIME HUMIDITIES 5 TO 10 PERCENT IN MANY
  AREAS WITH POOR OVERNIGHT RECOVERIES IN THE TEENS AND 20S.

* TEMPERATURES...HIGH TEMPERATURES IN THE 60S AND 70S. LOW
  TEMPERATURES IN THE 40S AND 50S.

* IMPACTS...INCREASED FIRE DANGER.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING. A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND PROLONGED DRY PERIOD CAN CONTRIBUTE TO INCREASED FIRE
DANGER.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

PCH
183 
WWUS86 KSTO 151205
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
405 AM PST WED JAN 15 2014

CAZ221-269-161230-
/O.CON.KSTO.FW.W.0001.000000T0000Z-140117T1700Z/
STANISLAUS NF WEST OF THE SIERRA CREST-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-
405 AM PST WED JAN 15 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY FOR
LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE WEATHER
ZONES 221 AND 269...

* AFFECTED AREA...FIRE WEATHER ZONE 221 STANISLAUS NF WEST OF 
  THE SIERRA CREST AND FIRE WEATHER ZONE 269 NORTHERN SIERRA 
  INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST.

* WINDS...EASTERLY 5 TO 10 MPH WITH GUSTS UP TO 25 MPH MAINLY
  OVERNIGHT AND EARLY MORNING HOURS. 

* RIDGE WINDS...EASTERLY 10 TO 15 MPH. LOCAL GUSTS UP TO 25 TO 35
  MPH MAINLY OVERNIGHT AND EARLY MORNING HOURS.

* TIMING...THROUGH FRIDAY MORNING.

* RELATIVE HUMIDITY...AS LOW AS 5-10 PERCENT...LOCALLY POOR
  HUMIDITY RECOVERY INTO THE TEENS AND 20S. 

* TEMPERATURES...HIGHS MOSTLY IN THE 50S TO LOW 70S...AND LOWS
  MOSTLY IN THE 30S TO 50S.

* IMPACTS...INCREASED FIRE DANGER.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING. A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND A PROLONGED DRY PERIOD CAN CONTRIBUTE TO INCREASED
FIRE DANGER.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ264-161230-
/O.CON.KSTO.FW.W.0001.000000T0000Z-140116T1600Z/
LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT-
405 AM PST WED JAN 15 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY FOR
LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE WEATHER ZONE 
264 ABOVE 2000 FEET...

* AFFECTED AREA...FIRE WEATHER ZONE 264 LAKE COUNTY PORTION OF 
  LAKE-NAPA-SONOMA UNIT ABOVE 2000 FEET.

* RIDGE WINDS...NORTH 10 TO 15 MPH. LOCAL GUSTS 20 TO 30 MPH 
  MAINLY DURING THE NIGHT-TIME AND EARLY MORNING HOURS. 

* TIMING...THROUGH THURSDAY MORNING.

* RELATIVE HUMIDITY...AS LOW AS THE SINGLE DIGITS...POOR HUMIDITY
  RECOVERY IN THE TEENS.

* TEMPERATURES...HIGH TEMPERATURES IN THE 60S AND 70S. LOW
  TEMPERATURES IN THE 40S AND 50S.

* IMPACTS...INCREASED FIRE DANGER.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING. A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND A PROLONGED DRY PERIOD CAN CONTRIBUTE TO INCREASED
FIRE DANGER.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JHM
515 
WWUS86 KSTO 161224
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
424 AM PST THU JAN 16 2014

CAZ221-269-170030-
/O.CON.KSTO.FW.W.0001.000000T0000Z-140117T1700Z/
STANISLAUS NF WEST OF THE SIERRA CREST-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-
424 AM PST THU JAN 16 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY FOR
LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE WEATHER
ZONES 221 AND 269...

* AFFECTED AREA...FIRE WEATHER ZONE 221 STANISLAUS NF WEST OF 
  THE SIERRA CREST AND FIRE WEATHER ZONE 269 NORTHERN SIERRA 
  INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST.

* WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* RIDGE WINDS...EASTERLY 10 TO 15 MPH. LOCAL GUSTS UP TO 25 TO 
  35 MPH MAINLY OVERNIGHT AND EARLY MORNING HOURS. 

* TIMING...THROUGH FRIDAY MORNING.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT...LOCALLY POOR OVERNIGHT
  INTO THE EARLY MORNING HOURS.

* TEMPERATURES...HIGHS IN THE 50S TO LOW 70S AND LOWS IN THE 30S
  TO 50S.

* IMPACTS...INCREASED FIRE DANGER.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING. A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND A PROLONGED DRY PERIOD CAN CONTRIBUTE TO INCREASED
FIRE DANGER.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ264-161600-
/O.CON.KSTO.FW.W.0001.000000T0000Z-140116T1600Z/
LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT-
424 AM PST THU JAN 16 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING
FOR LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE
WEATHER ZONE 264 ABOVE 2000 FEET...

* AFFECTED AREA...FIRE WEATHER ZONE 264 LAKE COUNTY PORTION OF 
  LAKE-NAPA-SONOMA UNIT ABOVE 2000 FEET.

* RIDGE WINDS...NORTH 10 TO 15 MPH. LOCAL GUSTS 20 TO 30 MPH
  MAINLY THROUGH THE EARLY MORNING HOURS THEN DECREASING THROUGH
  THE DAY.

* TIMING...THROUGH 8 AM THIS MORNING.

* RELATIVE HUMIDITY...POOR HUMIDITY RECOVERY IN THE TEENS.

* TEMPERATURES...LOWS IN THE MID 40S TO THE 50S.

* IMPACTS...INCREASED FIRE DANGER.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING. A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND A PROLONGED DRY PERIOD CAN CONTRIBUTE TO INCREASED
FIRE DANGER.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
798 
WWUS86 KSTO 161545
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
745 AM PST THU JAN 16 2014

CAZ264-161645-
/O.EXP.KSTO.FW.W.0001.000000T0000Z-140116T1600Z/
LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT-
745 AM PST THU JAN 16 2014

...RED FLAG WARNING WILL EXPIRE AT 8 AM PST THIS MORNING FOR LOW
HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE WEATHER ZONE
264 ABOVE 2000 FEET...

WINDS WILL DECREASE THROUGH THE DAY...SO THE RED FLAG WARNING FOR
ZONE 264 WILL BE ALLOWED TO EXPIRE. HOWEVER, LOW HUMIDITY LEVELS
ARE EXPECTED TO PERSIST THROUGH AT LEAST FRIDAY.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ221-269-162345-
/O.CON.KSTO.FW.W.0001.000000T0000Z-140117T1700Z/
STANISLAUS NF WEST OF THE SIERRA CREST-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-
745 AM PST THU JAN 16 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY FOR
LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE WEATHER
ZONES 221 AND 269...

* AFFECTED AREA...FIRE WEATHER ZONE 221 STANISLAUS NF WEST OF 
  THE SIERRA CREST AND FIRE WEATHER ZONE 269 NORTHERN SIERRA 
  INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST.

* WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* RIDGE WINDS...EASTERLY 10 TO 15 MPH. LOCAL GUSTS UP TO 25 TO 
  35 MPH MAINLY OVERNIGHT AND EARLY MORNING HOURS. 

* TIMING...THROUGH 9 AM FRIDAY MORNING.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT....LOCALLY POOR OVERNIGHT
  INTO THE EARLY MORNING HOURS.

* TEMPERATURES...HIGHS IN THE 50S TO LOW 70S AND LOWS IN THE 30S
  TO 50S.

* IMPACTS...INCREASED FIRE DANGER.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING. A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND A PROLONGED DRY PERIOD CAN CONTRIBUTE TO INCREASED
FIRE DANGER.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
529 
WWUS86 KSTO 162258
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
258 PM PST THU JAN 16 2014

CAZ221-269-171700-
/O.CON.KSTO.FW.W.0001.000000T0000Z-140117T1700Z/
STANISLAUS NF WEST OF THE SIERRA CREST-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-
258 PM PST THU JAN 16 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY FOR
LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE WEATHER
ZONES 221 AND 269...

* AFFECTED AREA...FIRE WEATHER ZONE 221 STANISLAUS NF WEST OF THE
  SIERRA CREST AND FIRE WEATHER ZONE 269 NORTHERN SIERRA INCLUDING
  THE TAHOE AND ELDORADO FORESTS WEST OF THE SIERRA CREST.

* WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* RIDGE WINDS...EASTERLY 10 TO 15 MPH. LOCAL GUSTS UP TO 25 TO 
  35 MPH MAINLY OVERNIGHT AND EARLY MORNING HOURS. 

* TIMING...THROUGH FRIDAY MORNING.

* RELATIVE HUMIDITY...AS LOW AS 5 PERCENT AND RECOVERIES ONLY IN
  THE TEENS AND 20S

* TEMPERATURES...HIGHS MID 50S TO LOW 70S. LOWS IN THE LOW 30S TO
  LOW 50S.

* IMPACTS...INCREASED FIRE DANGER.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING. A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND A PROLONGED DRY PERIOD CAN CONTRIBUTE TO INCREASED
FIRE DANGER.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
811 
WWUS86 KSTO 171645
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
845 AM PST FRI JAN 17 2014

CAZ221-269-171745-
/O.EXP.KSTO.FW.W.0001.000000T0000Z-140117T1700Z/
STANISLAUS NF WEST OF THE SIERRA CREST-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-
845 AM PST FRI JAN 17 2014

...RED FLAG WARNING WILL EXPIRE AT 9 AM PST THIS MORNING FOR LOW 
HUMIDITY AND LOCALLY GUSTY NORTHEAST WIND FOR FIRE WEATHER ZONES
221 AND 269...

WINDS ARE DECREASING AND WILL BE LIGHTER INTO THE WEEKEND HOWEVER
LOW DAYTIME HUMIDITIES WITH POOR OVERNIGHT RECOVERIES WILL
CONTINUE.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jan 13, 9:17 PM PST, 3 hours 24 minutes earlier.

Area forecast discussion, Jan 13, 9:17 PM PST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
917 PM PST Mon Jan 13 2014

.Synopsis...
Dry weather with temperatures 10 to 20 degrees above normal are
expected this week from strong high pressure. Slight chance of
light precipitation over the northern mountains is looking less
likely this weekend.

&&

.Discussion...
Strong high pressure over the region this week will keep
temperatures much warmer than normal for this time of year.
Light north winds over the far end of the valley will help to keep
temperatures mild overnight with lows probably staying in the 40s.
This will also lead to temperatures warming up into the mid 70s
for Tuesday. Further south temperatures will mainly remain in
the mid 60s with some of the warmer locations possibly warming
into the upper 60s. The warmer foothill locations should warm up
into the lower 70s. Similar conditions are expected each day
through this week.
&&

.Extended Discussion (Friday through Monday)

Medium range models continuing to trend towards high amplitude
ridging in the EPAC as the main player through the extended
forecast period. Short wave trough progged to move through this
weekend is trending weaker with each model run, and now it looks
like associated precip Saturday night/Sun morning will remain
mainly north/northwest of our forecast area. RMOP charts
continuing to show moderate to high forecast confidence for strong
ridging to persist along the west coast through the next 360
hours. Thus expect dry weather with above normal temperatures
through next week.

&&

.Aviation...

Mainly VFR conditions the next 24 hours under high pressure. Local
IFR/LIFR conditions in BR/FG will redevelop tonight across the
northern San Joaquin Valley and southern Sacramento Valley between
08-20z Tuesday. Generally light winds expected across the Valley,
except north winds 5-15 kt along the western Sacramento Valley.
Locally breezy NE winds expected across parts of the Sierra.

Dang

&&

.STO Watches/Warnings/Advisories...
None.
&&

Nearby

Red Flag Warnings in California, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.